# SDR SWIA200412927

- Difficulty date: February 17, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 21,276 hours, 30,278 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: C818022
- Part serial: 408
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,031 hours, 13,142 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O'S STICK SHAKER INOP.  REPLACED RIGHT STICK SHAKER.  OPS CHECKS GOOD.
